MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported, during advancement, the guidewire came out of the track on the back of the device.Second attempt needed to place line, patient stuck a second time.No immediate complications.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty advancing the guidewire was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 20g powerglide pro device.A gross visual inspection of the returned device found that the slider and guidewire were fully advanced.Looking through the housing, the guidewire and the slider appeared to be coupled.The device housing was then carefully opened, attempting to minimize movement of the components.Upon opening the housing, the guidewire was confirmed to be adequately coupled with the purple slider.The device was then functionally tested by resetting the slider to its starting position and attempting to move the slider and guidewire through their range of motion.Testing found that both components slid up and down without issue.Based on the available evidence, the customer's reported defect could not be confirmed.

Brand Name
POWERGLIDE PRO, REINFORCED TIP
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22738604
Report Number3006260740-2025-05632
Device Sequence Number7218491
Product Code FOZ
UDI-Device Identifier00801741140631
UDI-Public(01)00801741140631(11)250612(17)260630(10)REKR1548
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue NumberF220108PT
Device Lot NumberREKR1548
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown